Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014, Article ID 178042, 1 page
http://dx.doi.org/10.1155/2014/178042
Editorial

Matrix Transformations, Measures of Noncompactness, and Applications

1Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
2Department of Mathematics, Rzeszów University of Technology, Al. Powstańców Warszawy 8, 35-959 Rzeszów, Poland
3Department of Mathematics, Aligarh Muslim University, Aligarh 202 002, India
4Department of Mathematics and Statistics, University of North Florida, Building 14, Jacksonville, FL 32224, USA
5School of Mathematics, Iran University of Science and Technology, P.O. Box 16846-13114, Tehran, Iran

Received 27 February 2014; Accepted 27 February 2014; Published 13 May 2014

Copyright © 2014 S. A. Mohiuddine et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This article has no abstract.